MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA®; DIMENSION VISTA® ACTM ACETAMINOPHEN FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA®; DIMENSION VISTA® ACTM ACETAMINOPHEN FLEX® REAGENT CARTRIDGE
Catalog Number K5088 SMN 10445110
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc) about the discordant falsely elevated actm result.The ccc instructed the customer that the cause of the discordant falsely elevated result was user error in reporting a diluted result after a below assay range flagged original result.Dilution of a flagged below assay range sample is not prescribed in the actm instructions for use (ifu).The issue was resolved by customer education.Additionally, the sample was flagged for icterus interference both initially and on dilution: the actm instructions for use states in the limitations of procedure section: the instrument reporting system contains flags and comments to provide the user with information regarding instrument processing errors, instrument status information and potential errors in acetaminophen results.Refer to your dimension vista® operator's guide for the meaning of report flags and comments.Any report containing flags and/or comments should be addressed according to your laboratory's procedure manual and not reported.The device is performing within specifications.No further evaluation of the device is required.
 
Event or Problem Description
A discordant falsely elevated, acetaminophen (actm) result was obtained on a patient sample on the dimension vista 500 instrument.The result was reported to the physician.The result was questioned by the physician.The customer stated that the patient was treated based on the discordant falsely elevated result on their belief of an acetaminophen overdose.It is unknown what treatment was provided to the patient.There are no known reports of adverse health consequences due to the discordant result or treatment.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® ACTM ACETAMINOPHEN FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key7130825
Report Number2517506-2017-00877
Device Sequence Number977850
Product Code LDP
UDI-Device Identifier00842768015014
UDI-Public00842768015014
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K061655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2018
Device Catalogue NumberK5088 SMN 10445110
Device Lot Number17205AA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2017
Initial Report FDA Received Date12/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1